# SDR CALA2024102900950

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 34,653 hours, 12,672 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS AIR FROM FWD GALLEY GASPER VENT HAS BURNT FOOD ODOR GALLEY GASPER VENT SMELLS NORMAL. APC OVEN BURNOUT AND REMAINING ODORS GONE.
